# SDR EIA2000138

- Difficulty date: April 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fitting
- Part number: 65B913143
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO54-747-1042-90, NR 3 PYLON REAR ENGINE MOUNT BULKHEAD FITTING FOUND CRACKED.  NR 3 PYLON REAR ENG MOUNT BULKHEAD FITTING REPLACED PER SRM 51-10-01 PAGE 18 AND REWORKED PER EO54-747-1042-90.  (M)
